# SDR IXXA06SMN145S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT HAND WING CENTER LEADING EDGE EXTERNAL SKIN CRACKED AT STATION XF 283.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 55-6-1 FIGURE 2 SHEET 1, AND 3, DOUGLAS DRAWING NUMBER 5655068. REMOVED DAMAGE IAW DC8 SRM 51-1-8 PAGES 17, AND 18. FABRICATED REPAIR PARTS. CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS IAW DC-8 SRM 51-1-8B. INSTALLED REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
